Intimidate experience

  1. New Member
    eddieSt.james's Avatar
    Stats
    6'3"  212 lbs.
    Join Date
    Oct 2011
    Age
    45
    Posts
    80
    Rep Power
    3525
    Level
    9
    Lv. Percent
    35.56%

    Intimidate experience


    I just stopped taking this after only a week and a half. Felt like it was making me anxious and giving me chest pains.
    Anyone else feel this? (Stacked it with Anabeta and Erase Pro, which I've taken before, and felt fine.)

  2. Elite Member
    criticalbench's Avatar
    Stats
    5'1"  0 lbs.
    Join Date
    Apr 2010
    Posts
    7,829
    Rep Power
    767475
    Level
    62
    Lv. Percent
    53.25%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    There are no stimulants in intimidate, so that is def an odd reaction and not one that we have been presented with before, that I am aware of. Have you had any life changes recently that could increase stress levels, it can be something very minor. I would take some time off, and give it another try in a little bit.

    Mike

Similar Forum Threads

  1. intimidate??
    By the gym rat in forum Supplements
    Replies: 255
    Last Post: 04-25-2012, 05:26 PM
  2. Intimidate?
    By AndShane in forum Supplements
    Replies: 5
    Last Post: 04-19-2012, 05:14 AM
  3. Intimidate vs DAA
    By alwaysfirst in forum Supplements
    Replies: 40
    Last Post: 04-09-2012, 11:00 PM
  4. Intimidate???
    By newman897 in forum Supplements
    Replies: 47
    Last Post: 02-28-2012, 11:29 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in